hi everyone! Has anyone ever taken meds called propranolol (beta blockers) 4 anxiety? My doc prescribed them 4 me 2day to take 1 two times daily but i am wary to take them! Has anyone ad any bad experiences with them? The doc said they wil make me tired when i first start takin them he said i will take me off them gradually in 3 months! Any suggestions??
hi i hav been given the same thing 4 the same sytpom las week i hav been taking them ever since but at the start i hated them as i thought i wasnt being myself personally wise..being outgoing to turning all quiet and all. but i hav to admit i havent had any panicing since and shaking so dey mus wrk. can u drink wif dem i want to knw.
I don't recall any other side effects. Your heart rate will be much slower (and BP). All I remember is just wanting to sleep. I don't take it anymore, but I might ask my dr about going on it again. And when I was on it I did ask my dr about having drinks with it. You can in moderation but still ask your dr. Everyone is different so you may have different side effects...Hope this helps you.
Hi, i have neeb on propranolol for 3 months, first i would take 1 a day (80mg) to help me with my hyperventilation but it did not help. So then my GP said to take 2 a day, now i am feeling a lot better, it does not make me feel tired but a little weak may be at times.
I was put on propranolol for my PTSD and WHAT A DIFFERENCE!!! I am not afraid to sleep now and do not panic!! Also these help my headaches and chest pain.I would not drink with them,cause I got dizzy and threw up all over!!But it DOES help the anxiety and the sever PTSD symptoms such as the flashbacks,anxiety and nightmares.It also calmed my anger down!!
I was on Xanax for many years for anxiety and panic attacts. I'm also a nurs. My dr prescribed propranolol 10mg twice a day. Yes it does make me tired BUT......it is so much safer than Xanax. Getting off Xanax can have fatal results. So I think taking Propranolol is thebetter choice. My heart rate is slower and feel so much more relaxed.
Just wanted to let you know you posted on a really old thread. That's a common thing to do when new to the site. I always tell people to just peek at the date, that way your advice will be seen by more people, as most people seem to pass the older threads by!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.